# SDR 96ZZZX1249

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N381DS
- Make and model: Cessna T210L
- Aircraft serial: 21060255
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Solenoid
- Part number: 98812011
- Condition: Defective
- Location: Power Pack
- Part time: 2,924 hours
- Component: 12808021
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FEBRUARY 4, 1996, GEAR-UP LANDING WAS MADE.  NO INJURIES.  ALL LANDING GEAR DOORS OPENED, BUT GEAR FAILED TO EXTEND BY ELECTRIC HYDRAULIC OR MANUAL HYDRAULIC.  FAILURE CAUSED BY SOLENOID RESIDUE BUILD UP ON SHAFT OF SOLENOID PREVENTED OPERATION OF MANIFOLD ON POWER PACK.  RESIDUE PROBABLY DRIED HYDRAULIC FLUID.  AFTER SOLENOID SHAFT CLEANED, LANDING GEAR OPERATED BOTH BY ELECTRIC HYDRAULIC PACK AND MANUAL HYDRAULIC PUMP SATISFACTORILY.  SUGGEST CLEANING/INSPECTING SOLENOID SHAFT AT 1,000-HOUR INTERVALS.
